The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 4, Issue 5

Contents: Advances in Computational Mathematics
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message (Baltzer Science Publishers)

PostPosted: Tue Dec 03, 2002 11:34 am    
Subject: Contents: Advances in Computational Mathematics
Reply with quote

Contents: Advances in Computational Mathematics

Advances in Computational Mathematics, Volume 3, No. III, 1995, ISSN 1019
7168 Editors-in-Chief: John C. Mason & Charles A. Micchelli

Advances in Computational Mathematics is an interdisciplinary journal of
high quality, driven by the computational revolution and emphasising
innovation, application and practicality.
This journal is of interest to a wide audience of mathematicians,
scientists and engineers concerned with the development of mathematical
principles and practical issues in computational mathematics.

Volume 3, No. III, 1995

pp. 171-196: C.T.H. Baker, C.A.H. Paul and D.R. Wille, Issues in the
numerical solution of evolutionary delay differential equations

pp. 197-218: S. Noelle, Convergence of higher order finite volume schemes
on irregular grids

pp. 219-238: T. Sauer, Computational aspects of multivariate polynomial

pp. 239-250: M. Gasca and J.M. Pena, On the characterization of almost
strictly totally positive matrices

pp. 251-264: R. Schaback, Error estimates and condition numbers for radial
basis function interpolation

pp. 265-290: J.W. Jones and B.D. Welfert, Zero-free regions for a rational
function with applications

pp. 291-308: K. Strom, B-splines with homogenized knots

Submissions of articles and proposals for special issues are to be
addressed to the Editors-in-Chief:

John C. Mason
School of Computing and Mathematics, University of Huddersfield,
Queensgate, Hudersfield, HD1 3DH, United Kingdom


Charles A. Micchelli
Mathematical Sciences Department
IBM Research Center
P.O. Box 218, Yorktown Heights, NY 10598, USA E-mail: cam@yktvmz.bitnet

Requests for FREE SPECIMEN copies and orders for Advances in Computational
Mathematics are to be sent to: E-mail:
All times are GMT + 1 Hour
Page 1 of 1

Jump to: 

disclaimer -
Powered by phpBB

This page was created in 0.026297 seconds : 18 queries executed : GZIP compression disabled